# SDR AALA200802647

- Difficulty date: October 3, 2008
- Submitted: November 1, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE TANG AT STATION 168.  AREA OF DISCREPANCY IS 10 INCHES BY 5 INCHES.  REPAIRED CUSP ANGLE IN ACCORDANCE WITH ESO 80559 DATED 03 OCTOBER 2008.
